# SDR UALA2012092105369

- Difficulty date: September 19, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,477 hours, 13,598 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pin
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAD CENTER HYD SYSTEM LOW PRESSURE LIGHT INTERMITTENT.  INSTALLED NEW PIN ON KORRY SWITCH SOCKET PER SWP 20-10-13.  RAN ENGINES AND ACCOMPLISHED COMPLETE OPERATIONAL CHECK OF OVERHEAD CONTROL HYD MODULE.  ALL SWITCH AND LIGHT FUNCTIONS CHECKS NORMAL.
